Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Neck pain due to sitting long hours in front of computers - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
User :   Hello Docter..
User :   This is from chennai
Doctor :   how can i help you?
User :   when i am doing my work. i am getting neck pain..
User :   while sitting in chair.
Doctor :        
Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   26,M, software eng
User :   unmarried
User :   64
Doctor :   ok
Doctor :   how long do you work in front of computers?
User :   per day 8h
Doctor :   ok its most probably due to your habbits
Doctor :   every 20 min you need to stretch
User :   is there any solution.
User :   ok
Doctor :   there are some guidlines
Doctor :   to follow
Doctor :   every 20 min do eye exercises
Doctor :   also walk around every few min
Doctor :   i mean every half an hour
User :   Actlullay i am planning to follow Physiotherapy . what is u r sugession..
Doctor :   and if possible stretch out for example try reaching your back stading up
Doctor :   it really eases out the tension
Doctor :   it will definitely be a good option
Doctor :   and do follow the ecxercises regularly

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor